# SDR ASAA2013071295567

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,059 hours, 6,488 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Failed
- Location: R2 Window
- Part time: 21,078 hours, 6,495 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD R2 SLIDING WINDOW OVERHEAT LIGHT ILLUMINATED, TURNED HEAT (IAW QRH) OFF FOR 5 MIN, TURNED BACK ON OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  OPS CHECKED NR 2 RT WINDOW HEAT REF AMM 30-41-00-710-801.  VERIFIED NR 2 RT WINDOW HEAT FAILED.  R & R NR 2 RT WINDOW REF AMM 56-12-11.  OPS CHECKED NR 2 RT WINDOW HEAT REF AMM 30-41-00-710-801.  OPS CKS GOOD.
